CSpace

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 129-157
Authors:  Bian, Dong-fen;  Fan, Li-li;  He, Lin;  Zhao, Hui-jiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
compressible Navier-Stokes equations  inflow problem  viscous shock wave  large density oscillations  
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:6/0  |  Submit date:2018/10/07
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes  
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937-4963
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2019/01/11
planar rarefaction wave  stability  compressible Navier-Stokes equation  
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31